# SDR CA960723535

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2312 · VHF Communications System
- Part: Transmitters
- Part number: 064100504
- Condition: Inoperative
- Location: #1 & #2 Vhf
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT COMPLETE VHF COMMUNICATION FAILURE OCCURRED. MAINTENANCE ACTION INVOLVED CHANGING #1 AND #2 VHF TRANSMITTERS AND #1 & #2 AUDIO SELECTOR PANELS.
